Title: Lyapunov-type inequalities for m-point fractional boundary value problem

Authors: Rabiaa Aouafi; Nacer Adjeroud

Addresses: Department of Mathematics, Oum El Bouaghi University, 04000, Algeria ' Department of Mathematics, Khenchela University, 40000, Algeria

Abstract: In this work, we establish some Lyapunov-type inequalities for the fractional boundary value problem of higher order under multi-point boundary conditions. In order to illustrate the results, we provide numerical example and we use this inequality to obtain an interval where linear combinations of certain Mettag-Leffler functions have no real zeros.

Keywords: fractional differential equation; Caputo's fractional derivative; Lyapunov inequalities; multi-point; Mittag-Leffler function.

DOI: 10.1504/IJDSDE.2019.103738

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.4, pp.380 - 391

Received: 22 Mar 2018
Accepted: 01 Oct 2018

Published online: 26 Nov 2019 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article